Search Discussions

Main Content

Treating MS

woodsy715
Immediate post injection reaction*

Yesterday was my shot day. I have been on copaxone 40mg 3/xweek for 1.5 years now. I gave the shot in my right stomach and within seconds, my face was flushed and warm, my chest got tight with heart palpitaions, my lips were itchy, and the whole lower half of my right abdomen was swollen around the injection… Read More

dawnb
Copaxone - Should it really hurt???

I just started Copaxone this week and it really hurts once it is in my body. I am not talking about the needle.  I am talking about once the medicine is in my body.  After about 30 seconds after the shot, the medicine starts to really hurt once it is inside.  It is almost like a burning, but there is actual… Read More

brenni85
New medication*

I was diagnosed about 2 months ago. I was put on copaxone shots three times a week. Well that medicine made me nauseous all day, every day for an entire month with it only getting worse. I had that along with extreme fatigue where I would spend the weekends sleeping all day long and still not having any energy.… Read More

livinglifejoy

I'm starting Copaxone injections soon. Do I need to obtain a sharps container, alcohol wipes, warm compress, etc or will those get sent with the medication? I've seen some pics of shared solutions branded stuff.I want to be prepared for my first injection, but I don't want to buy something I won't need. Read More

kmiriam
Copaxone vs the generics*

Hello everyone, As I am sure with some of you, my insurance is trying to switch me to the generic of copaxone. I have been doing some research and there is Galopa from Novartis and also the one from Mylin that doesn't have an official "trade" name. I've read a few online reviews of the Novartis generic and… Read More

TD1234

I have started on Glatiramer Acetate 40mg/mL.  I suffer from flu-like symptoms and my head hurts so bad that it feels like a clamp is literally tightening on my brain.  The headache gets better very slowly over the next 24 hours.  By the time I feel completely normal again it’s time for my next shot.   Does… Read More

TD1234
Best MS Medication??*

I am at a lost which medication to go with.  The one I am taking I have been told by 2 doctors I am not suppose to be having the side effects I am experiencing.   Anyone have suggestions as to which medication allows a person to have a somewhat normal life? Since I started the medication I feel like a shell… Read More

dcyrdomiko1
Steroids infusions- has anyone?? *

has anyone done steroid infusion and if so how long do they last for you?  What is the frequency? how many is enough vs 5 or if needed more?  Please help I need some answers.  Also again on the MS hug, has anyone experienced this? Does clothing bother that region while having this sensation.  Thank you… Read More

aprilday
Tecfidera and JC Virus*

Does anyone have information on Tecfidera and JC Virus/PML. It clearly says on the webiste that PML is a risk on Tecfidera, but doctors seem to not think having a JC Virus test or even testing positive for JC Virus is a big deal. Question: Is it important to go off Tecfidera if you test positive with JC Virus… Read More

Lis
Aubagio Drug*

Hi there, was hoping to connect with a few people that might be on this drug for MS.  My doctor has recently recommended switching to this.  Any input would be greatly appreciated. Thanks. Read More

NutMeg
Is it the Tecfidera or no?*

Hello all. I am very recently diagnosed with RRMS & was prescribed Tecfidera by my doc. Ten months ago, my family had planned a 5-day Caribbean Cruise, so I decided to wait an extra 10 days and begin Tecfidera AFTER. I knew I would be battling the heat, and I didn't want to add any other symptoms to me "last… Read More

kristynayers1205
Steroids *

So I had been prescribed methylprednisone (steroids) for acute flare. I was tapered down over a three week period starting with 16mg (3 a day) for the first week, 8mg (3 a day) for the second week and then 4mg (3 a day) for the third week. I know that there are side effects to steroids but I finished the… Read More

apascoe3
Reaction to Pre-Meds?*

Has anyone experienced a reaction to the pre-meds before starting an infusion? I tried Ocrevus in February and had a reaction each time we tried it (usually not until we increased to 60ML). We switched to Rituxan and yesterday was to be my first infusion but I reacted to the pre-meds before we even started… Read More

ktwolf426
Ocrevus*

Hi! My husband was given the infusions of Ocrevuz last month and I was wondering if anyone else has started them. I would love to hear others thoughts on the drug and keep in touch about any results. Read More

MommaLaughs

I'm on my 3 neurologist in less than 2 years since being diagnosed. My first doctor was nice enough and seemed knowledgeable, but getting an appointment or time to speak with her was impossible. So I try another...  The second really knew her way around the disease and the history of MS. She wanted my MRI's… Read More

rblackman
symptoms of medications*

Hello everyone ! So just an update; I finally started my treatment which I don't think I've ever been so happy to actually take medicine a day in my life. But now that I have started it, I need to ask a question. I take Copaxone 40 mg 3x a week injections, if anyone else has ever taken it or is currently taking… Read More

graciebye64
gilenya*

Hi, My name is Gracie.  Recently my lesions have multiplied.  My doctor is taking me off Copaxone and putting me on Gilenya.  I would like to know if anyone is on it and what they think of it.  I appreciate any feedback!   Have a great day! Read More